# SDR SWAA2022020843608

- Difficulty date: January 25, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 20,651 hours, 8,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY L/H SIDE Z ANGLE HAS CORROSION AT 10 EACH NUTPLATES FROM STA. 500C+16 TO 500I (MARKED) / INSTALLED NEW ZEE ANGLE IN FWD CARGO L/H SIDE STA 500C + 8 TO 500 I IAW BOEING 737 DWG 453A 7500 REV- ID 0004 AND SRM 53-00-53-2R-6 APPLIED CIC IAW AMM 51-21-91-701
